Alka-Seltzer is a combination medication containing citric acid, aspirin, and sodium bicarbonate. It's used to treat upset stomach and indigestion that causes headaches or body aches. Alka-Seltzer is an over-the-counter tablet that dissolves easily in water.
Active Ingredients:
Anhydrous Citric Acid - 1000 mg (Antacid), Aspirin ((NSAID)) - 500 mg (Analgesic), Sodium Bicarbonate (Nonsteroidal Anti-Inflammatory Drug) - 1985 mg (Antacid)
Inactive Ingredients: Flavor
Three drugs are combined in Alka-Seltzer. By neutralizing the acid in your stomach, antacids like citric acid and sodium bicarbonate can help with indigestion and upset stomach. Aspirin is a nonsteroidal anti-inflammatory drug (NSAID) that reduces inflammation-causing proteins in your body, thereby reducing pain and swelling.
Each dissolvable tablet contains 1,000 mg of citric acid, 325 mg of aspirin, and 1,916 mg of sodium bicarbonate.
If you are allergic to aspirin or any other painkillers or fever reducers, avoid taking Alka-Seltzer.
This medicinal product is contraindicated in patients with known or suspected hypersensitivity to the active substances or to any of the excipients.
If you are pregnant or breastfeeding, let your doctor know before taking this medication. It is unknown if Alka-Seltzer can harm your unborn child while you are breastfeeding or during the first trimester of pregnancy. However, taking aspirin during the final three months of pregnancy can be harmful.
Caution must be exercised when using this product, as it can have profound implications.
Keep in a dry place and away from light and heat. Keep out of the reach of children.